# SDR SWAA2025082290838

- Difficulty date: July 13, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EXIT ASSY BULLNOSE BETWEEN ST594 RH SIDE AT PASSENGER CABIN 2025-447961<[01] REPLACED EXIT ASSY BULLNOSE BETWEEN ST594 RH SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-03-960-802. TEST IS OK.;[02] CERTIFIED CORRECTIVE ACTION STEP 1
